Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Child vomiting after vaccination. Prescribed domstal drops, lanzol powder. Crying due to stomach pain. Cure?

Hello, My baby is 4 weeks old. she was given vaccination . from then she is suffering with vomitings. my paed has prescribed domstal drops three times a day to be given 30 min before feed and also lanzol powder to be given empty stomach . for 3 days. I have done however, she has passed loose stool in large quantity only once after i gave domstal and from then she is not pooping.. and crying a lot. with pain in stomach could you please guide me about the medicines and is anything serious. please help.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Pediatrician 's  Response
There is no reason to worry.Though you have not mentioned the name of the vaccine that you have administered i hope it is either BCG,Hep B or OPV. Domstal will increase the frequency of stool because it is a prokinetic drug.If your baby is not vomiting kindly stop it.Please administer a colicaid type of madicine for abdominal pain. This will relieve the baby of the abdominal pain.Go not panic.Wishing your chils a speedy recovery. have a nice day.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor